# SDR DALA2023051603910

- Difficulty date: May 11, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 15,617 hours, 6,935 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WAITING FOR GATE IN MSP, FA CALLED FD & REPORTED FUMES. CREW RETRIEVED MASKS, EST COMM AND RETRIEVED FUMES CK LIST. CREW TURNED OFF APU BLEED & APU & STARTED SMELL FUMES CK LIST. FA REPORTED FUMES DISAPATED. MTC NOTIFIED. COMPLETED AMDS WORK CARD 0550-2002 UP TO STEP 20. FOUND APU AT FAULT. COMPLETED PACK BURNOUT PER AMDS WORK CARD 2100-2005. FOUND OIL COMING FROM FUEL CONTROL UNIT. APU AIR INTAKE AND COMPARTMENT CLEANING STILL REQUIRED PER AMDS WORK CARD 4916-2001 . (WIP 483373). REF LOGPAGE 4176960 APU IS DEFERRED INOP. APU CLEANING TO BE ACCOMPLISHED DURING FUEL CONTROL REPLACEMENT. (LP# 4176954)
